ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Nonsimilar solutions for mixed convection in non-Newtonian fluids along a wedge with variable surface heat flux in a porous medium

Gorla, Rama Subba Reddy and Kumari, Mahesh (2000) Nonsimilar solutions for mixed convection in non-Newtonian fluids along a wedge with variable surface heat flux in a porous medium. In: Journal of Porous Media, 3 (2). pp. 181-184.

Full text not available from this repository.
Official URL: http://dl.begellhouse.com/journals/49dcde6d4c0809d...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Begell House Publishing Inc.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Aug 2010 12:01
Last Modified: 23 Aug 2010 12:01
URI: http://eprints.iisc.ernet.in/id/eprint/31444

Actions (login required)

View Item View Item